# SDR RAIA00407009

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 12,997 hours, 12,900 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR OPEN WARNING MSG ILLUMINATION.  DEFERRED SERVICE DOOR 52-70-00-1.  SUBSEQUENTLY CLEARED DMI BY CLEANING DOOR WARNING SWITCHES.
